MathSciNet Relay Station
MathSciNet bibliographic data
MR90833 53.0X
Nitsche, Johannes C. C. Elementary proof of Bernstein's theorem on minimal surfaces. Ann. of Math. (2) 66 (1957), 543–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement